... else have this experience
Detoxed from Aubagio just about a month and experiencing relapse. Suppose to begin Lamtrada. Anyone?
Added 31 Mar 2016:
Began Steroids last night after leaving hospital after 7hr wait to be seen.
It's so hard to treat me because I have VERY high blood pressure and have since I was 7yrs old due to Kidney issues.
I have RRMS and my face looks as though I'm having a stroke due to the facial muscles and they instantly want to treat me as a stroke patient, understandingly.
But I tell them I'm having a Relapes and need steroids to calm it down until Relapes has subsided and I feel like their looking at me as if I'm crazy. So, frustrating!!
Now, I have more weakness in my left side and right numbness from knee to foot and that's still there even with two doses of steroids... Praying it all comes back like it did from last Relapse in Novdmber.
Any helpful advice out there?
No responses have yet been posted. Add your response to this question.
- Aubagio Information for Consumers
- Aubagio Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aubagio (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 2 answers
Posted 26 May 2011 • 3 answers
Posted 12 Sep 2013 • 1 answer
Posted 19 Oct 2015 • 0 answers
Posted 11 Sep 2016 • 0 answers